# SDR UIEA2024122401183

- Difficulty date: December 19, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 119,019 hours, 21,457 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Part serial: 3859
- Condition: False Activation
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, FIRE CGO AFT EICAS MSG, FIRE NOT SUSPECTED. LOOP FAILURES NOTED( R/R SMOKE DETECTORS EQUIPMENT #9129, 9123, 9119 & 9133 IAW AMM 26-16-01/401 & IPC 26-16-00-02N. OPS CHK GOOD. )
